# SDR 96FDEA00232

- Difficulty date: February 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N194FE
- Make and model: Boeing 727-22
- Aircraft serial: 19143
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: MR57579185
- Condition: Delamination
- Location: Lt Te Aft Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING I/B AFT FLAP HAS AREA OF DELAMINATION ON I/B UPPER AND LOWER SKIN 18 INCHES BY 18 INCHES.  REPAIRED DELAMINATION PER SRM 51-40-06.
